Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 41973, 27 pages
http://dx.doi.org/10.1155/DDNS/2006/41973

Adaptive control of time-invariant systems with discrete delays subject to multiestimation

Instituto de Investigación y Desarrollo de Procesos, Facultad de Ciencias, Universidad del País Vasco, Aparatado 644 de Bilbao, Leioa(Bizkaia) 48080, Spain

Received 14 November 2005; Accepted 27 February 2006

Copyright © 2006 M. De la Sen and S. Alonso. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen and S. Alonso, “Adaptive control of time-invariant systems with discrete delays subject to multiestimation,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 41973, 27 pages, 2006. https://doi.org/10.1155/DDNS/2006/41973.